# SDR ABXA050185

- Difficulty date: August 13, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 43,745 hours, 38,286 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: LD
- How discovered: 9
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

FORWARD EQUIPMENT COOLING EICAS MESSAGE DISPLAYED AS WELL AS NO COOLING LIGHT.  ACRID SMELL IN COCKPIT ABOUT 5 MINUTES BEFORE LIGHTS DISPLAYED.  CREW REPORTED THIS HAPPENED JUST BEFORE LANDING.  EQUIPMENT COOLING WAS IN OVERRIDE.  DUE TO CONFIGURATION, THIS CONDITION MAY OCCUR.  INSPECTED FORWARD EQUIPMENT COOLING AREA, UNABLE TO RECREATE DISCREPANCY.
